# SDR SCNA20171111302

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 140CF CORRODED AROUND FASTENER HOLES. VERIFIED MATERIAL FOR NEW AFT PIT PANEL 140CF, FABRICATED LOCATED AND DRILLED, COUNTERSINK. APPLIED ALODINE, PRIMER AND CIC TO BOTTOM OF PNL.
